# SDR ASAA2015041511502

- Difficulty date: April 15, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,883 hours, 6,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750233
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO FLOOR AREA , LT TRANSITION PANEL CORRODED. BS 727C-BS 767, BL LBL24 -BL LBL30, STR 25L -STR 26L.  ACFT GROUNDED. REMOVED CORROSION FROM TRANSITION PANEL AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, REPAIR TRANSITION PANEL IAW SRM 53-00-53, REPAIR 5.
